Extension of Ois Price Instability Theorem

Tisdell, C (1978) Extension of Ois Price Instability Theorem. Journal of Economic Theory, 17 1: 130-133. doi:10.1016/0022-0531(78)90127-8

Author Tisdell, C
Title Extension of Ois Price Instability Theorem
Journal name Journal of Economic Theory   Check publisher's open access policy
ISSN 0022-0531
Publication date 1978
Sub-type Other
DOI 10.1016/0022-0531(78)90127-8
Volume 17
Issue 1
Start page 130
End page 133
Total pages 4
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 09 Sep 2011, 10:05:25 EST by System User